Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46720
Title: On a quadratic integral equation with supremum involving Erdélyi-Kober fractional order
Authors: Darwish, Mohamed Abdalla
Sadarangani, Kishin 
UNESCO Clasification: 12 Matemáticas
Keywords: Darbo's fixed point theorem
Erdélyi-Kober
Fractional calculus
Measure of noncompactness
Quadratic integral equation, et al
Issue Date: 2015
Journal: Mathematische Nachrichten 
Abstract: We introduce Erdélyi-Kober fractional quadratic integral equation with supremum, namely x(t)=f(t)+α(Tx)(t)Γ(β)∫0tsα-1u(t,s,x(s),max[0,σ(s)]|x(τ)|)tα-sα1-βds,0≤t≤1,α>0,β∈(0,1). This equation contains as special cases numerous integral equations studied by other authors. We show that there exists at least one monotonic solution belonging to C[0, 1] of our equation. The main tools in our analysis are Darbo fixed point theorem and the measure of noncompactness related to monotonicity which was introduced by Banaś and Olszowy. Finally, we present an example for illustrating the natural realizations of our abstract results
URI: http://hdl.handle.net/10553/46720
ISSN: 0025-584X
DOI: 10.1002/mana.201400063
Source: Mathematische Nachrichten [ISSN 0025-584X], v. 288 (5-6), p. 566-576
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

12
checked on Aug 1, 2021

WEB OF SCIENCETM
Citations

13
checked on Aug 1, 2021

Page view(s)

8
checked on Aug 1, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.